# SDR SIMA200704406

- Difficulty date: February 8, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 5,575 hours, 4,493 cycles
- Engine: Allsn AE3007A
- Engine time: 13,775 hours, 12,620 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311444
- Condition: Leaking
- Location: Nr 2
- Part time: 13,775 hours, 12,620 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE WARNING AFTER TAKEOFF.  REMOVED AND REPLACED NUMBER TWO ENGINE IAW EMB AMM 72-00-00.  PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS, RETURNED AIRCRAFT TO SERVICE.
